# SDR MALA975281

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Smoking
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3418 - AFTER LANDING IN CRW, RIGHT TIRES AND BRAKES WERE SMOKING AFTER LANDING.  MAINTENANCE REMOVED AND INSTALLED SAME RIGHT LANDING GEAR INBOARD AND OUTBOARD TIRE ASSY.  LEAKS CHECKED GOOD.  HIGH SPEED TAXI CHECKED GOOD.  (M)
